A poset hierarchy

Džamonja, Mirna and Thompson, Katherine (2006) A poset hierarchy. Central European Journal of Mathematics, 4 (2). pp. 225-241. ISSN 1644-3616

Full text not available from this repository. (Request a copy)


This article extends a paper of Abraham and Bonnet which generalised the famous Hausdorff characterisation of the class of scattered linear orders.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
UEA Research Groups: Faculty of Science > Research Groups > Logic
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 14 Feb 2023 14:30
URI: https://ueaeprints.uea.ac.uk/id/eprint/19956
DOI: 10.1007/s11533-006-0001-1

Actions (login required)

View Item View Item